# SDR SWIA2021080460010

- Difficulty date: July 22, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 46,212 hours, 39,580 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT TRACK GOUGED AT TOP.    (FILED CLOSED)     REMOVED AND REPLACED THE CARGO DOOR AFT TRACK IN REFERENCE WITH THE CRJ-200 SRM 51-42-06 AND 51-42-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY AND M-337.
